Constructions de feuilletages
Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 499, 17 p.
@incollection{SB_1976-1977__19__138_0,
     author = {Roussarie, Robert},
     title = {Constructions de feuilletages},
     booktitle = {S\'eminaire Bourbaki : vol. 1976/77, expos\'es 489-506},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:499},
     publisher = {Springer-Verlag},
     number = {19},
     year = {1978},
     zbl = {0384.57012},
     mrnumber = {521765},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1976-1977__19__138_0/}
}
TY  - CHAP
AU  - Roussarie, Robert
TI  - Constructions de feuilletages
BT  - Séminaire Bourbaki : vol. 1976/77, exposés 489-506
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:499
PY  - 1978
DA  - 1978///
IS  - 19
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1976-1977__19__138_0/
UR  - https://zbmath.org/?q=an%3A0384.57012
UR  - https://www.ams.org/mathscinet-getitem?mr=521765
LA  - fr
ID  - SB_1976-1977__19__138_0
ER  - 
%0 Book Section
%A Roussarie, Robert
%T Constructions de feuilletages
%B Séminaire Bourbaki : vol. 1976/77, exposés 489-506
%A Collectif
%S Séminaire Bourbaki
%Z talk:499
%D 1978
%N 19
%I Springer-Verlag
%G fr
%F SB_1976-1977__19__138_0
Roussarie, Robert. Constructions de feuilletages, in Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 499, 17 p. http://www.numdam.org/item/SB_1976-1977__19__138_0/

[1] D. Asimov - Flow Manifolds, Thèse, U. C. Berkeley, 1972.

[2] R. Bott - On topological obstruction to integrability, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc.,Providence, R.I., 1970, 127-131. | MR | Zbl

[3] A. Durfee - Foliations of odd-dimensional spheres, Annals of Math., 96(1972), 407-411. | MR | Zbl

[4] M.L. Gromov - Thèse, Léningrad, 1968.

[5] A. Haefliger - Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comm. Math. Helv., 32(1958), 249-329. | MR | Zbl

[6] A. Haefliger - Feuilletages sur les variétés ouvertes, Topology 9(1970), 183-194. | MR | Zbl

[7] B. Lawson - Codimension one foliations of spheres, Ann. of Math., 82(1965), 494-503. | MR | Zbl

[8] W.B.R. Lickorish - A foliation for 3-manifolds, Ann. of Math., 82(1965), 414-420. | MR | Zbl

[9] J. Mather - Integrability in codimension 1 , Comm. Math. Helv., 48(1973), 195-233. | MR | Zbl

[10] S.P. Novikov - Topology of foliations, Trans. Moscow Math. Soc., 14(1965), 248-278 [en russe], A.M.S. Translation, 1967, 268-304. | MR | Zbl

[11] A. Phillips - Foliations on open manifolds, Comm. Math. Helv., 44(1969), 367-370. | MR | Zbl

[12] H. Rosenberg and W. Thurston - Some remarks on foliations, in Peixoto (ed), Dynamincal Systems, Academic Press, New York, 1973. | MR | Zbl

[13] I. Tamura - Every odd dimensional homotopy sphere have a foliation of codimension one, Comm. Math. Helv., 47(1972), 164-170 . | MR | Zbl

[14] W. Thurston - A generalisation of the Reeb stability theorem, Topology, 13(1974), 304-307. | MR | Zbl

[15] W. Thurston - The theory of foliations of codimension greater than one, Comm. Math. Helv., 49(1974), 214-231. | MR | Zbl

[16] W. Thurston - A local construction of foliations for three-manifolds, Proceedings of Symposia in Pure Mathematics, vol. 27 (1975), 315-319. | MR | Zbl

[17] W. Thurston - Existence of codimension one foliations, Ann. of Math., 104 (1976), 249-268. | MR | Zbl

[18] J. Wood - Foliations on 3-manifolds, Ann. of Math., 89(1969), 336-358. | MR | Zbl